# SDR AALA201803199027

- Difficulty date: February 28, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 68 LOWER CORNER FITTING AT STRINGER 23R, AND AFT GALLEY AREA. REPLACED THE LOWER CORNER FITTING IAW SRM 51-72-11 AND DRAWING D53480505.
